Alert archive / Pennsylvania / Flash Flood Warnings in 2011
Flash Flood Warning 43, NWS State College, PA
NWS State College, PA issued this flash flood warning at Sep 7, 2011, 7:00 PM EDT for 4 counties in Pennsylvania. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 7, 2011, 7:00 PM EDT (23:00 UTC)
- Expired
- Sep 8, 2011, 1:00 AM EDT
- In force
- 6 hr
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Emergency
- Flash flood emergency
- Flood severity
- None
Counties Dauphin County, PA, Lancaster County, PA, Lebanon County, PA, York County, PA
The radar
The State College radar (KCCX), 137 km from the middle of the area, began a volume at 23:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 11.0 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -270 J/kg
- Mixed-layer LCL
- 448 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 154 m²/s²
- 0-3 km storm-relative helicity
- 184 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
757
WGUS51 KCTP 072300
FFWCTP
PAC043-071-075-133-080500-
/O.NEW.KCTP.FF.W.0043.110907T2300Z-110908T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
700 PM EDT WED SEP 7 2011
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
DAUPHIN COUNTY...
LANCASTER COUNTY...
LEBANON COUNTY...
YORK COUNTY...
* UNTIL 100 AM EDT THURSDAY...
* AT 656 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR ESTIMATES
AND RAIN GAGE REPORTS INDICATED VERY HEAVY RAIN MOVING OVER
DAUPHIN...LANCASTER...LEBANON AND YORK COUNTIES.
THIS IS A FLASH FLOOD EMERGENCY FOR THE WARNED AREA. NUMEROUS
ROADS ARE CLOSED...AND MANY WATER RESCUES AND EVACUATIONS HAVE
TAKEN PLACE.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DALLASTOWN...HANOVER...PARKVILLE...RED LION...SPRY...WEIGELSTOWN...
YORK...AKRON...COLUMBIA...EAST PETERSBURG...ELIZABETHTOWN...
EPHRATA...LANCASTER...LEOLA...LITITZ...MANHEIM...MILLERSVILLE...
MOUNT JOY...NEW HOLLAND...WILLOW STREET...ANNVILLE...CORNWALL...
LEBANON...MYERSTOWN...PALMYRA...COLONIAL PARK...HARRISBURG...
HERSHEY...HUMMELSTOWN...LINGLESTOWN...MIDDLETOWN...PROGRESS AND
STEELTON.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 4 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. NEVER ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR IN AN
AUTOMOBILE. TURN AROUND DON'T DROWN!
PLEASE REPORT FLOODING...HAIL OR WIND DAMAGE TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
&&
LAT...LON 3984 7699 3986 7695 3989 7699 3994 7697
4001 7701 4007 7712 4017 7695 4016 7691
4022 7686 4035 7693 4039 7701 4047 7695
4053 7699 4061 7695 4066 7670 4014 7588
4011 7593 4004 7593 3972 7611 3972 7699
$$
FORECASTER: LA CORTEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Sep 7, 3:59 PM EDT, 3 hours 1 minute earlier.
Area forecast discussion, Sep 7, 3:59 PM EDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 359 PM EDT WED SEP 7 2011 .SYNOPSIS... BANDS OF HEAVY RAIN WILL PRODUCE FLOODING THIS EVENING AND OVERNIGHT...MAINLY OVER EASTERN SECTIONS OF CENTRAL PENNSYLVANIA. RAIN WILL BE MORE SCATTERED IN NATURE ACROSS WESTERN AREAS. RAINFALL COVERAGE AND INTENSITY SHOULD DIMINISH THURSDAY AS A CUT-OFF LOW DRIFTS WESTWARD. LEAVING US IN A MOIST AND SHOWERY PATTERN THROUGH THE END OF THE WEEK. DRIER AIR SHOULD LEAD TO STEADILY IMPROVING CONDITIONS SATURDAY INTO EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... UPDATED FORECAST WITH NEW DATA...MOSTLY WORKED ON POPS AND QPF FOR NEXT 24 HOURS. THE NORTH-SOUTH BAND CONTINUES TO MOVE OVER OUR SOUTHEASTERN COUNTIES AND GENERALLY UP THE SUSQUEHANNA RIVER VALLEY. THE WESTERN EDGE IS EXPANDING AND RAIN SHOULD RETURN TO CENTRAL AREAS SHORTLY. MOST OF THE HEAVIER RAINS OVER THE NEXT 0-8 HOURS SHOULD FROM ABOUT STATE COLLEGE EAST. NORTHWESTERN AREAS WILL BE SHOWERY. BASED ON HIGH RESOLUTION GUIDANCE AND MODELS AND SREF EXPECT HEAVY RAIN IN THE MAIN BAND THROUGH THIS EVENING. GENERALLY ACROSS YORK COUNTY NORTHWARD TO THE NY BORDER. WIDESPREAD 1-3 INCHES WITH LOCALLY HIGHER AMOUNTS. WILL MONITOR HOW FAR WEST THIS AREA EXPANDS. RAIN COULD DIMINISH IN INTENSITY AFTER MIDNIGHT. THE HRRR IMPLIES ANOTHER BAND AND THERE IS AN ENHANCEMENT IN THE IR OVER NC. THE NAM AND GFS LIKELY HAVE THE PW PLUME TOO FAR WEST BASED ON THE SURGE OF HIGH REFLECTIVITY CORES...ENHANCED IR AND WV LOOPS. FAVORED AN EASTWARD SHIFT OF HEAVY RAINS TO EAST AS INDICATED IN 4KM NAM AND 3KM HRRR. REPORTS AND RADAR CONFIRM RATES OF 1 TO 2 INCHES AN HOUR HAVE BEEN COMMON. THERE HAVE BEEN EVACUATIONS AND WATER RESCUES BOTH YORK...DAUPHIN...WESTERN LANCASTER AND SULLIVAN COUNTIES. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/... MOST GUIDANCE NOW IMPLIES HEAVIEST RAINFALL OVER EASTERN HALF OR THIRD OF THE REGION. THE RAINFALL SHOULD DECREASE IN INTENSITY AND VORACITY AROUND OR SHORTLY AFTER MIDNIGHT OVER MOST OF THE REGION AND BECOME MORE SHOWERY. WILL HAVE TO MONITOR THE EASTERN AREAS IN CASE ONE LAST SIGNIFICANT BAND SHOULD FORM. THE HRRR HAS ONE BUT IT IS WEAKER AS FORECAST AND WOULD BE IN EXTREME EASTERN AREAS. KEPT HIGHEST POPS IN THE EASTERN AREAS MIDNIGHT AS WE MAY HAVE TO CONTEND WITH ONE LAST N-S BAND IN EXTREME EASTERN AREAS BETWEEN 06 AND 12Z. RAIN SHOULD BE LESS ORGANIZED AND LESS OF AN IMPACT AFTER ABOUT 15Z ACROSS THE REGION ON THURSDAY. WE WILL HAVE TO DEAL WITH THE WATER IN CREEKS AND RIVERS AS IT ROUTES DOWNSTREAM THURSDAY AND FRIDAY. SHOWERY RAIN WILL CONTINUE INTO FRIDAY AS WELL. WHILE THE MODELS HINT AT EASTERN AREAS NOT SEEING MUCH...THERE STILL COULD BE A SHOWER. EXPECT THE HEAVIEST RAIN TO BE ACROSS WESTERN SECTIONS. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... UPPER LOW FROM THE REMNANTS OF TS LEE WILL SLOWLY DISSIPATE AND LIFT OUT...KEEPING THE CHANCE OF SHOWERS AND THUNDERSTORMS INTO EARLY NEXT WEEK...THOUGH DAY TO DAY CHANCES SHOULD DECREASE. A NORTHERN STREAM SHORTWAVE WILL BRING A FRONT THROUGH THE STATE TUE INTO WED. HIGH PRESSURE BEHIND THIS FRONT MAY BRING A PERIOD OF DRY WEATHER TO THE REGION LATER NEXT WEEK. WHILE TEMPS SHOULD NOT BE FAR FROM NORMAL REMAINS HARD TO SEE A SEVERAL DAY PERIOD OF DRY AND WARM CONDITIONS. BEST CHC FOR DRY WEATHER WILL BE MONDAY. && .AVIATION /20Z WEDNESDAY THROUGH MONDAY/... BANDS OF MODERATE AND HEAVY RAIN OVER THE SUSQUEHANNA VALLEY WILL KEEP LOW CIGS AND VISBY OVER MOST OF EASTERN PENNSYLVANIA FROM KTHV-KMDT-KSEG-KIPT NORTHWARD AND EASTWARD THROUGH MOST OF THIS AFTERNOON...EVENING AND OVERNIGHT. WIDESPREAD IFR AND LIFR OVER THE REGION. FAR WESTERN AREAS WILL BE MIX VFR AND MVFR BUT LOWERED CONDITIONS OVERNIGHT. RAIN AND LOW CIGS WILL BE A PROBLEM OVER MOST OF CENTRAL PA. FLYING OVER EAST OF KAOO-KUNV-KIPT BEWARE THERE COULD BE EMBEDDED THUNDERSTORMS. LESS WIDESPREAD RAINS ON THURSDAY BUT MAINLY IFR/MVFR IN SHOWERS AND CLOUDS. OUTLOOK... WED-THU...MVFR/IFR. FRI-SUN...VFR/MVFR. MON-TUE...VFR/MVFR && .HYDROLOGY... A FLOOD WATCH REMAINS IN EFFECT FOR ALL AREAS THROUGH THURSDAY. AN ADDITIONAL 1-3 INCHES OF RNFL IS EXPECTED WITH LOCAL AMTS IN EXCESS OF 5 INCHES PSBL. THERE IS STILL SOME UNCERTAINTY IN BOTH THE EXACT LOCATION/AXIS OF HEAVIEST RNFL AND AMTS. SIGNIFICANT AREAL AND RIVER/STREAM FLOODING IS POSSIBLE GIVEN THE FCST AMTS. SEVERAL RIVER POINT FLOOD WARNINGS HAVE BEEN ISSUED WITH WIDESPREAD MINOR TO MODERATE FLOODING EXPECTED...WITH THE POTENTIAL FOR MAJOR FLOOD CRESTS IN SOME LOCATIONS. && .CTP WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH THURSDAY EVENING FOR PAZ004>006-010>012- 017>019-024>028-033>037-041-042-045-046-049>053-056>059- 063>066. && SYNOPSIS...GRUMM NEAR TERM...GRUMM SHORT TERM...GRUMM LONG TERM...GARTNER/MARTIN AVIATION...DANGELO HYDROLOGY...DANGELO/ROSS
Hazardous weather outlook, Sep 7, 5:35 AM EDT, 13 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 535 AM EDT WED SEP 7 2011 PAZ004>006-010>012-017>019-024>028-033>035-037-041-042-045-046- 049>053-080930- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-TIOGA-NORTHERN LYCOMING-SULLIVAN- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA- 535 AM EDT WED SEP 7 2011 ...FLOOD WATCH IN EFFECT THROUGH THURSDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ036-056>059-063>066-080930- FRANKLIN-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK- LANCASTER- 535 AM EDT WED SEP 7 2011 ...FLOOD WATCH IN EFFECT THROUGH THURSDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. IN ADDITION TO THE THREAT OF FLOODING...THERE IS SLIGHT CHANCE FOR STRONG TO SEVERE THUNDERSTORMS TODAY. SOME OF THE STORMS COULD LINGER INTO THE EARLY EVENING HOURS. SOME STORMS COULD PRODUCE STRONG WINDS AND EVEN AN ISOLATED TORNADO. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MARTIN
In the hours before
Special weather statement, Sep 7, 1:22 PM EDT, 5 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 122 PM EDT WED SEP 7 2011 PAZ059-066-071745- LANCASTER PA-LEBANON PA- 122 PM EDT WED SEP 7 2011 ...A THUNDERSTORM WITH HEAVY RAIN WILL AFFECT EASTERN LEBANON AND NORTHWESTERN LANCASTER COUNTIES... AT 114 PM EDT...A STRONG THUNDERSTORM WAS NEAR MOUNT JOY...MOVING NORTHEAST AT 45 MPH. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS. THIS STORM WILL AFFECT CORNWALL AND MYERSTOWN. FLOOD AND FLASH FLOOD WARNINGS ARE ALREADY IN EFFECT FOR THIS ENTIRE AREA. SLIGHT ROTATION HAS BEEN DETECTED IN THIS STORM. BE PREPARED TO TAKE ACTION IF A SEVERE THUNDERSTORM OR TORNADO WARNING IS ISSUED. LAT...LON 4004 7636 4009 7659 4050 7643 4032 7616 FORECASTER: DANGELO
Local storm report, Sep 7, 1:48 PM EDT, 5 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
148 PM EDT WED SEP 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM FLASH FLOOD CAMPBELLTOWN 40.28N 76.58W
09/07/2011 LEBANON PA PUBLIC
PONDING OF WATER ON ROADWAYS ACROSS LEBANON COUNTY.
0136 PM FLASH FLOOD ELIZABETHTOWN 40.15N 76.60W
09/07/2011 LANCASTER PA TRAINED SPOTTER
CONOY CREEK OUT OF ITS BANKS. NORTH MARKET STREET
CLOSED.
0140 PM FLASH FLOOD WEIGELSTOWN 39.99N 76.83W
09/07/2011 YORK PA AMATEUR RADIO
ROUTE 74 CLOSED DUE TO FLOODING NEAR WEST MANCHESTER
TWP AND DOVER TWP LINE.
&&
EVENT NUMBER CTP1100413 CTP1100411 CTP1100412
EVANEGOSpecial weather statement, Sep 7, 2:17 PM EDT, 4 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
217 PM EDT WED SEP 7 2011
PAZ065-066-071830-
LANCASTER PA-YORK PA-
217 PM EDT WED SEP 7 2011
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL YORK AND WESTERN
LANCASTER COUNTIES...
AT 213 PM EDT...A STRONG THUNDERSTORM WAS NEAR WINDSOR...MOVING NORTH
AT 50 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL
STREAMS AND CREEKS. DOPPLER RADAR HAS DETECTED SOME ROTATION IN THIS
STORM. BE PREPARED TO TAKE ACTION IF A SEVERE THUNDERSTORM OR
TORNADO WARNING IS ISSUED.
THIS STORM WILL AFFECT MANCHESTER...COLUMBIA...MOUNT JOY AND MANHEIM.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 265 AND 276...I-83 BETWEEN
MILE MARKERS 12 AND 19.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY
283...ROUTE 30...ROUTE 322...STATE ROAD 501.
LAT...LON 3989 7670 4014 7669 4021 7654 4024 7643
4025 7630 4028 7624 3984 7648
FORECASTER: DANGELOSpecial weather statement, Sep 7, 2:56 PM EDT, 4 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
256 PM EDT WED SEP 7 2011
PAZ059-066-071930-
LANCASTER PA-LEBANON PA-
256 PM EDT WED SEP 7 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL LEBANON
AND EASTERN LANCASTER COUNTIES...
AT 251 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
KLEINFELTERSVILLE TO NEW HOLLAND TO BLAKE...MOVING EAST AT 30 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. THESE WINDS CAN
KNOCK DOWN TREE LIMBS AND EVEN TREES WHERE THE GROUND IS ALREADY
SATURATED.
SLIGHT ROTATION HAS BEEN DETECTED IN THIS LINE OF STORMS.
BE PREPARED TO TAKE ACTION IF A SEVERE THUNDERSTORM OR TORNADO
WARNING IS ISSUED.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND
WILL CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE
RAIN WILL CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS. THESE
STORMS WILL AFFECT KLEINFELTERSVILLE AND CHURCHTOWN. FLOOD AND FLASH
FLOOD WARNINGS ARE ALREADY IN EFFECT FOR THESE AREAS.
THIS WILL IMPACT THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 273
AND 295.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30 FROM
PARADISE TO THE CHESTER COUNTY LINE...ROUTE 222 FROM NEAR AKRON TO
THE BERKS COUNTY LINE...ROUTE 322 FROM WEST OF BRICKERVILLE TO THE
CHESTER COUNTY LINE...ROUTE 422 FROM CLEONA TO EAST OF LEBANON...
STATE ROAD 41...STATE ROAD 501.
LAT...LON 4009 7614 4036 7652 4036 7620 4014 7587
4011 7593 4004 7593 3996 7599 3987 7598
3985 7601 3983 7601 3979 7604 3972 7610
3972 7612
FORECASTER: DANGELOLocal storm report, Sep 7, 3:23 PM EDT, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
323 PM EDT WED SEP 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0314 PM FLOOD LAUREL 39.83N 76.51W
09/07/2011 YORK PA TRAINED SPOTTER
A BRIDGE OVER MUDDY CREEK AND NEARBY ROADS ARE FLOODED.
0319 PM FLOOD MOUNT HOLLY SPRINGS 40.11N 77.18W
09/07/2011 CUMBERLAND PA AMATEUR RADIO
MULTIPLE ROAD CLOSURES NEAR YELLOW BREECHES CREEK IN
SOUTH MIDDLETON TWP.
&&
EVENT NUMBER CTP1100415 CTP1100416
EVANEGOLocal storm report, Sep 7, 6:29 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
629 PM EDT WED SEP 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM FLOOD YORK 39.96N 76.73W
09/07/2011 YORK PA 911 CALL CENTER
I-83 FLOODED AND CLOSED AT YORK
&&
EVENT NUMBER CTP1100417
MACHThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 8:32 PM EDT | Areal Flood Warning | CTP | Franklin, Fulton, Huntingdon, Juniata, Mifflin, Perry | 16 hr |
| Sep 6, 10:20 PM EDT | Areal Flood Warning | CTP | Columbia, Cumberland, Dauphin, Lycoming, Montour, Northumberland and 3 more | 14 hr |
| Sep 6, 11:24 PM EDT | River Flood Warning | CTP | Huntingdon | 22 hr |
| Sep 6, 11:24 PM EDT | River Flood Warning | CTP | Clinton | 31 hr |
| Sep 6, 11:24 PM EDT | River Flood Warning | CTP | Bedford | 18 hr |
| Sep 7, 2:53 AM EDT | Areal Flood Advisory | CTP | Blair, Cambria, Cameron, Centre, Clearfield, Clinton and 8 more | 6 hr |
| Sep 7, 4:49 AM EDT | River Flood Warning | CTP | Lycoming, Sullivan | 41 hr |
| Sep 7, 6:15 AM EDT | Areal Flood Warning | CTP | Centre, Clinton, Lycoming | 6 hr |
| Sep 7, 6:40 AM EDT | Special Weather Statement | CTP | Mifflin | 35 min |
| Sep 7, 8:32 AM EDT | Areal Flood Advisory | CTP | Adams, York | 3 hr |
| Sep 7, 9:33 AM EDT | Flash Flood Warning | CTP | Dauphin, Lancaster, Lebanon, York | 10 hr |
| Sep 7, 10:23 AM EDT | Flash Flood Warning | CTP | Columbia, Dauphin, Lycoming, Montour, Northumberland, Schuylkill and 4 more | 12 hr |
| Sep 7, 11:22 AM EDT | River Flood Warning | CTP | Huntingdon, Mifflin | 6 hr |
| Sep 7, 11:22 AM EDT | River Flood Warning | CTP | Huntingdon, Juniata, Mifflin | 10 hr |
| Sep 7, 11:22 AM EDT | River Flood Warning | CTP | Juniata, Perry | 10 hr |
| Sep 7, 11:22 AM EDT | River Flood Warning | CTP | Columbia | 4 days |
| Sep 7, 11:22 AM EDT | River Flood Warning | CTP | Columbia, Montour, Northumberland | 4 days |
| Sep 7, 11:22 AM EDT | River Flood Warning | CTP | Dauphin, Juniata, Northumberland, Perry, Union | 4 days |
| Sep 7, 11:22 AM EDT | River Flood Warning | CTP | Cumberland, Dauphin, Juniata, Lancaster, Northumberland, Perry and 2 more | 4 days |
| Sep 7, 11:22 AM EDT | River Flood Warning | CTP | Lancaster, York | 4 days |
| Sep 7, 11:22 AM EDT | River Flood Warning | CTP | Lycoming | 49 hr |
| Sep 7, 11:22 AM EDT | River Flood Warning | CTP | Lycoming, Northumberland, Union | 49 hr |
| Sep 7, 11:22 AM EDT | River Flood Warning | CTP | Northumberland, Union | 44 hr |
| Sep 7, 11:22 AM EDT | River Flood Warning | CTP | Northumberland, Union | 44 hr |
| Sep 7, 11:22 AM EDT | River Flood Warning | CTP | Northumberland, Union | 53 hr |
| Sep 7, 12:09 PM EDT | Areal Flood Warning | CTP | Adams, Centre, Clinton, Columbia, Cumberland, Dauphin and 17 more | 12 hr |
| Sep 7, 1:22 PM EDT | Special Weather Statement | CTP | Lebanon | 23 min |
| Sep 7, 2:17 PM EDT | Special Weather Statement | CTP | Lancaster | 13 min |
| Sep 7, 2:56 PM EDT | Special Weather Statement | CTP | Lancaster | 34 min |
| Sep 7, 3:28 PM EDT | River Flood Warning | CTP | Lancaster, York | 44 hr |
| Sep 7, 4:14 PM EDT | Flash Flood Warning | CTP | Schuylkill | 6 hr |
| Sep 7, 7:46 PM EDT | Special Weather Statement | CTP | Schuylkill | 29 min |
Nearby
Flash Flood Warnings in Pennsylvania, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.